Lancaster EPrints

Cohomological invariants of Jordan algebras with frames

MacDonald, Mark (2010) Cohomological invariants of Jordan algebras with frames. Journal of Algebra, 323 (6). pp. 1665-1677. ISSN 0021-8693

Full text not available from this repository.

Abstract

In a previous paper the author determined all possible cohomological invariants of Aut(J)-torsors in Galois cohomology with mod 2 coefficients, where J is a split central simple Jordan algebra of odd degree n⩾3. In the present paper we extend these results to a larger class of groups indexed by r=0, 1, 2 or 3, and ni positive integers that add to n⩾3 such that n1 is odd. We also give precise values for the essential dimension of these groups.

Item Type: Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: Cohomological invariants ; Jordan algebras ; Essential dimension ; Quadratic and hermitian forms
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59951
Deposited By: ep_importer_pure
Deposited On: 12 Nov 2012 10:15
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 12:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/59951

Actions (login required)

View Item